# SDR 96ZZZM398

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION SEAT TRACK NR 1 STATION 950.  TWO FASTENERS REMOVED PER SRM 51-30-2.  FOUND CORROSION OUT OF LIMITS PER SRM 51-10-6.  REPLACEMENT OF SEAT TRACT SECTION 107 AND INSTALLED FASTENERS AS PER SRM 51-10-1 AND 51-30-2.
